# SDR 2WAA20140307002

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N804WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 79,604 hours, 35,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 27366
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON SERVICE CHECK, EMERGENCY EXIT LIGHT POWER SUPPLY INOP AT POSITION 14 DEF.  R & R EMERGENCY EXIT LIGHT POWER SUPPLY IAW AMM 33-53-00.  OP CHECKED NORMAL.
